How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29274
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I had a chest infection 3 weeks ago which I took a 7 day antibiotis

Resolved Question:

I had a chest infection 3 weeks ago which I took a 7 day antibiotis course for but after finishing I feel as if I have no energy and Feel tired when doing a small bit of physical activity I am normally very active traiining up to 3 to5 times a week running boxing training and weights
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Which antibiotic you took?
Do you have normal appetite?
Any respiratory symptoms you have now?
Customer: replied 2 years ago.
Amoxicillin , appetite ok, feel out of breath when doing light activitys eg walking up stairs
Expert:  Dr Basu replied 2 years ago.
Ok.
That is not normal with infection that has been treated fully.
So you may still have untreated lung infection which will require stronge antibiotic like levofloxacin.
Another possibility you developed reactive airway disease from recent infection.
This results in less air exchage in the lungs causing fatigue.
This is treated with oral steroids like prednisone and a bronchodilator like albuterol inhaler.
Chest Xrays should be ordered.
You need to see your GP again soon.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Dr Basu and other Medical Specialists are ready to help you